# SDR DALA2024062106323

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 93,921 hours, 43,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 3R DOOR FOUND DISARMED, BUT WITH SLIDE LIGHT ILLUMINATED. CORRECTIVE ACTION: CLEANED AND RELAMPED SLIDE LIGHT INDICATION SWITCH, OPS CHECK GOOD. PER B757 AMM 25-66. (4869402)
